JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FOURIER-TYPE FUNCTIONALS ON WIENER SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FOURIER-TYPE FUNCTIONALS ON WIENER SPACE
Chung, Hyun-Soo; Tuan, Vu Kim;
  PDF(new window)
 Abstract
In this paper we define the Fourier-type functionals via the Fourier transform on Wiener space. We investigate some properties of the Fourier-type functionals. Finally, we establish integral transform of the Fourier-type functionals which also can be expressed by other Fourier-type functionals.
 Keywords
integral transform;Fourier transform;Fourier-type functional;Wiener space;Paley-Wiener theorem;
 Language
English
 Cited by
1.
AN APPROACH TO SOLUTION OF THE SCHRÖDINGER EQUATION USING FOURIER-TYPE FUNCTIONALS,;;;

대한수학회지, 2013. vol.50. 2, pp.259-274 crossref(new window)
2.
FOURIER-FEYNMAN TRANSFORM AND CONVOLUTION OF FOURIER-TYPE FUNCTIONALS ON WIENER SPACE,;

East Asian mathematical journal, 2013. vol.29. 5, pp.467-479 crossref(new window)
1.
Double integral transforms and double convolution products of functionals on abstract Wiener space, Integral Transforms and Special Functions, 2013, 24, 11, 922  crossref(new windwow)
2.
FOURIER-FEYNMAN TRANSFORM AND CONVOLUTION OF FOURIER-TYPE FUNCTIONALS ON WIENER SPACE, East Asian mathematical journal, 2013, 29, 5, 467  crossref(new windwow)
3.
A Modified Analytic Function Space Feynman Integral and Its Applications, Journal of Function Spaces, 2014, 2014, 1  crossref(new windwow)
4.
Series expansions of the transform with respect to the Gaussian process, Integral Transforms and Special Functions, 2015, 26, 4, 246  crossref(new windwow)
5.
Analytic Feynman integrals of functionals in a Banach algebra involving the first variation, Chinese Annals of Mathematics, Series B, 2016, 37, 2, 281  crossref(new windwow)
6.
AN APPROACH TO SOLUTION OF THE SCHRÖDINGER EQUATION USING FOURIER-TYPE FUNCTIONALS, Journal of the Korean Mathematical Society, 2013, 50, 2, 259  crossref(new windwow)
7.
Some Applications of the Spectral Theory for the Integral Transform Involving the Spectral Representation, Journal of Function Spaces and Applications, 2012, 2012, 1  crossref(new windwow)
 References
1.
H. H. Bang, Functions with bounded spectrum, Trans. Amer. Math. Soc. 347 (1995), no. 3, 1067-1995. crossref(new window)

2.
S. J. Chang, H. S. Chung, and D. Skoug, Convolution products, integral transforms and inverse integral transforms of functionals in $L_{2}(C_{0}[0; T])$, Integral Transforms Spec. Funct. 21 (2010), no. 1-2, 143-151. crossref(new window)

3.
H. S. Chung and V. K. Tuan, Generalized integral transforms and convolution products on function space, Integral Transforms Spec. Funct. 22 (2011), no. 8, 573-586. crossref(new window)

4.
G. W. Johnson and D. L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), no. 1, 157-176. crossref(new window)

5.
B. S. Kim and D. Skoug, Integral transforms of functionals in $L_{2}(C_{0}[0; T])$, Rocky Mountain J. Math. 33 (2003), no. 4, 1379-1393. crossref(new window)

6.
Y. J. Lee, Integral transforms of analytic functions on abstract Wiener spaces, J. Funct. Anal. 47 (1982), no. 2, 153-164. crossref(new window)

7.
R. E. A. C. Paley, N. Wiener and A. Zygmund, Notes on random functions, Math. Z. 37 (1933), no. 1, 647-688. crossref(new window)

8.
C. Park, A generalized Paley-Wiener-Zygmund integrals and applications, Proc. Amer. Math. Soc. 23 (1969), 388-400. crossref(new window)

9.
C. Park and D. Skoug, A note on Paley-Wiener-Zygmund stochastic integrals, Proc. Amer. Math. Soc. 103 (1988), no. 2, 591-601. crossref(new window)

10.
E. M. Stein and G.Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, 1971.

11.
V. K. Tuan, Paley-Wiener type theorems, Fract. Calc. Appl. Anal. 2 (1999), no. 2, 135-143.